# SDR AALA20131021004

- Difficulty date: October 19, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 82,607 hours, 13,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BP573
- Part serial: 25571
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 20 & 21 RT EMERGENCY LIGHTS INOPERATIVE.  REPLACED M1209 POWER SUPPLY.  OPERATIONS CHECKED NORMAL.
